# SDR DXTA2023092196070

- Difficulty date: September 20, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N359QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800126
- Aircraft time: 14,227 hours, 9,428 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON CHECKING AIRCRAFT LIGHTS ON POST FLIGHT INSPECTION, WE FOUND THE AFT CABIN EXIT SIGN LIGHT BURNT OUT.  PAIRED BROKEN WIRE FOR AFT LEFT EXIT SIGN ON LAV BULKHEAD IA W SPM 20-30-25, OPS CHECK  GOOD IAW AMM 33-50-00.
